Том 71
№ 11

All Issues

Klimenko V. T.

Articles: 1
Article (Russian)

Approximation of functions of two variables by harmonic splines

Klimenko V. T.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 9. - pp. 1190-1196

We construct two-dimensional splines and give two versions of an estimate of the deviation of splines from approximated functions. We compare approximations by a planar broken line and by a harmonic spline. We also substantiate the advisability of introduction of the notion of harmonic splines in mathematics.